# SDR SWIA200515765

- Difficulty date: October 28, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 7,876 hours, 6,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WON'T OPEN FROM OUTSIDE.  LUBED INNER DOOR ASSY AND OUTER DOOR HANDLE ASSY.  OPERATIONAL CHECK GOOD.
